# SDR 97ZZZX368

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Piper PA-28R-201T
- Propeller: Hartzl BHCC2YF1
- System (JASC): 6110 · Propeller Assembly
- Part: Cylinder
- Part number: 24281
- Condition: Worn
- Location: Prop Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP FOUND PROP ASSY CYLINDER P/N 2428-1 WORN.
